U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Is it true that huge swelling at injection site a common side effect of a tetanus shot?

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Swelling: Yes, your arm can swell up after a tetanus shot .Reduce swelling with col compresses.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 25, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.